On random disc polygons in smooth convex discs

Fodor, Ferenc, Kevei, Péter, Vígh, Viktor: On random disc polygons in smooth convex discs.
Advances in Applied Probability, 46 (4). pp. 899-918. ISSN 0001-8678 (2014)

FKV-plainform.pdf - Accepted Version

Download (378kB) | Preview
Item Type: Article
Journal or Publication Title: Advances in Applied Probability
Date: 2014
Volume: 46
Number: 4
Page Range: pp. 899-918
ISSN: 0001-8678
Publisher: University of Sheffield
Faculty: Faculty of Science and Informatics
Department: Bolyai Intézet (Matematikai Tanszékcsoport)
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2795477
Date Deposited: 2015. Jan. 16. 11:43
Last Modified: 2019. Mar. 20. 09:19
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/4649
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year